# SDR FXGA202103182110

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H ELEVATOR OUTBOARD TRAILING EDGE.  TO REPAIR CORRODED ELEVATOR SKIN AT THE TRAILING EDGE IN THE STATIC WICKS AREA. PERFORM REPAIR OF ELEVATOR TRAILING EDGE PER STS ENGINEERING AUTHORIZATION 80-2021-016 AND 80-2021-015. OBTAIN DTA WITHIN 12 MONTHS.
